# SDR XNOA1180

- Difficulty date: March 30, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 37,958 hours, 31,678 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Part serial: 159302
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG GREEN PUMP LOW PRESSURE IN FLIGHT. R&R NR 2 GREEN SYSTEM ENGINE DRIVEN PUMP IAW A300 AMM 29-11-32. OP'S CHECK GOOD. NO LEAKS NOTED. (STATUS: ORIG/CLOSED)
